Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

History of SVT, increased dosage of Verapamil, advised Ablation procedure to prevent further episodes. What's this procedure ?

Good Afternoon Doctor, My name is AAAA. I have a history of SVTs or Supraventricular Tachycardia which has seen me in ED many times. I have just been to the Cardiologist and he has increased my Verapamil from 240mg daily to twice a day. I have also been spoken to about an Ablation procedure to prevent further episodes. I am a little scared about the procedure...What exactly is an ablation? I have done abit of research but have gone round in circles and am still confused!
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
catheter ablation of get with radiofrequency energy or cryotherapy is a safe and effective curative treatment of arrhythmia. For patients like you with frequent symptomatic recurrences inspite of higher doses of medication RFA is the preferred treatment strategy.
RFA has a favorable safety and efficacy profile.
For SVT RFA has a success rate of 90-95%
so you once consult a eletrophysiologist and discuss.
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor